# SDR 96ZZZX170

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67824
- Make and model: Cessna 152
- Aircraft serial: 15282039
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 040010750
- Condition: Frayed
- Location: Rudder Fs 173
- Part time: 6,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RUDDER PULLEYS IN EMPENNAGE, FOUND BOTH RUDDER CABLES FRAYED.  THE RT CABLE WAS FRAYED AT STA 173 WHERE IT PASSES OVER A PULLEY.  THE FRAYING WAS NOT EVIDENT UNTIL PULLEY WAS REMOVED.  THE LT CABLE HAD THE SAME CONDITION AT STA 184.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF CABLES AT PULLEYS.  SUSPECT CAUSE WAS ABRASION ON PULLEY AND HIGH TOTAL TIME.
